# SDR AALA202206234842

- Difficulty date: June 13, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 28,141 hours, 11,809 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY SMOKE DETECTOR AURAL ALERT NO SMELL OF CIGARETTE SMOKE OR VAPING. NO EVIDENCE OF CIGARETTE OR VAPING.**SUPPLEMENTAL REPORT FOR AALA202206164842: COMPLIED WITH AFT RIGHT HAND LAVATORY SMOKE DETECTOR TEST PER AMM 26-14-00, OPERATIONS CHECK GOOD.** (CLOSED)
